# SDR FDEA201709283088

- Difficulty date: September 28, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 100,954 hours, 29,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE NR 1 ACM EXHAUST DOOR CUT OUT UPPER AFT CORNER IS CRACKED FROM SKIN EDGE TO FASTENER HOLE. ACCOMPLISHED EA WORK CARD 8-5340-T0336191.
